Alert archive / Alabama / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 176, NWS Birmingham, AL

June 11, 20126 counties in Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 11, 2012, 9:38 PM CDT for 6 counties in Alabama. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2012, 9:38 PM CDT (02:38 UTC)
Expired
Jun 11, 2012, 10:30 PM CDT
In force
52 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Autauga County, AL, Coosa County, AL, Elmore County, AL, Lowndes County, AL, Montgomery County, AL, Tallapoosa County, AL

What was reported inside it

TimeReportWhereRemark
Jun 11, 10:00 PM CDTTSTM WND DMG4 Sw Wetumpka, ALONE LARGE TREE AND SEVERAL SMALL TREES DOWN AT THE FORT TOULOUSE NATIONAL HISTORIC PARK.
Jun 11, 10:08 PM CDTTSTM WND DMGEclectic, ALTREE DOWN BLOCKING ROAD ON HWY 63 IN ECLECTIC

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 5:17 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 2.6 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2012-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2695 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2012-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2695 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
779 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

062 
WUUS54 KBMX 120238
SVRBMX
ALC001-037-051-085-101-123-120330-
/O.NEW.KBMX.SV.W.0176.120612T0238Z-120612T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
938 PM CDT MON JUN 11 2012

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  AUTAUGA COUNTY IN ALABAMA...
  SOUTHEASTERN COOSA COUNTY IN EAST CENTRAL ALABAMA...
  ELMORE COUNTY IN EAST CENTRAL ALABAMA...
  NORTHERN LOWNDES COUNTY IN SOUTH CENTRAL ALABAMA...
  NORTHERN MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...
  TALLAPOOSA COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 1030 PM CDT

* AT 938 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  KELLYTON TO DEATSVILLE TO BURNSVILLE...AND MOVING SOUTHEAST AT 40
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  EQUALITY...ALEXANDER CITY...PRATTVILLE...WETUMPKA...MILLBROOK...
  MOSSES...DADEVILLE AND HAYNEVILLE.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 164 THROUGH 186...
INTERSTATE 85 EXIT NUMBERS 1 THROUGH 16...

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3209 8671 3242 8684 3242 8683 3246 8686
      3267 8642 3307 8604 3283 8559 3273 8560
      3270 8570 3258 8571 3258 8580 3250 8580
      3249 8588 3245 8589 3245 8599 3243 8599
      3242 8602 3236 8600
TIME...MOT...LOC 0238Z 302DEG 35KT 3295 8600 3262 8632
          3245 8680

$$

27
2 follow-up statements
566 
WWUS54 KBMX 120254
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
954 PM CDT MON JUN 11 2012

ALC001-037-051-085-101-123-120330-
/O.CON.KBMX.SV.W.0176.000000T0000Z-120612T0330Z/
COOSA AL-ELMORE AL-LOWNDES AL-MONTGOMERY AL-TALLAPOOSA AL-AUTAUGA AL-
954 PM CDT MON JUN 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
AUTAUGA...SOUTHERN TALLAPOOSA...NORTHERN MONTGOMERY...NORTHERN
LOWNDES...ELMORE AND SOUTHEASTERN COOSA COUNTIES UNTIL 1030 PM CDT...

AT 952 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM JACKSONS' GAP TO WETUMPKA TO AUTAUGAVILLE...MOVING SOUTHEAST AT
40 MPH.

LOCATIONS IMPACTED INCLUDE...
  DADEVILLE...MOSSES...HAYNEVILLE...MONTGOMERY...CAMP HILL...
  TALLASSEE...BOB WOODRUFF LAKE...ECLECTIC...GORDONVILLE AND BLUE
  RIDGE.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 164 THROUGH 186...
INTERSTATE 85 EXIT NUMBERS 1 THROUGH 16...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
CLAY COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER 
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3243 8683 3262 8635 3300 8599 3283 8559
      3273 8560 3270 8570 3258 8571 3258 8579
      3250 8580 3249 8588 3245 8589 3245 8599
      3242 8602 3236 8600 3209 8671
TIME...MOT...LOC 0254Z 302DEG 35KT 3286 8584 3254 8616
          3237 8664

$$

27
104 
WWUS54 KBMX 120317
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1017 PM CDT MON JUN 11 2012

ALC001-037-120327-
/O.CAN.KBMX.SV.W.0176.000000T0000Z-120612T0330Z/
COOSA AL-AUTAUGA AL-
1017 PM CDT MON JUN 11 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN AUTAUGA AND
SOUTHEASTERN COOSA COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3224 8676 3249 8618 3288 8572 3283 8560
      3273 8560 3270 8570 3258 8571 3258 8579
      3250 8580 3249 8588 3245 8589 3245 8599
      3242 8602 3236 8600 3209 8671
TIME...MOT...LOC 0317Z 302DEG 35KT 3274 8561 3242 8594
          3225 8642

$$

ALC051-085-101-123-120330-
/O.CON.KBMX.SV.W.0176.000000T0000Z-120612T0330Z/
ELMORE AL-LOWNDES AL-MONTGOMERY AL-TALLAPOOSA AL-
1017 PM CDT MON JUN 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
TALLAPOOSA...NORTHERN MONTGOMERY...CENTRAL LOWNDES AND SOUTHEASTERN
ELMORE COUNTIES UNTIL 1030 PM CDT...

AT 1012 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM CAMP HILL TO VICTORYLAND TO CANTELOUS...MOVING SOUTHEAST AT 40
MPH.

LOCATIONS IMPACTED INCLUDE...
  WAUGH...PINEDALE AND BARACHIAS.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 164 THROUGH 176...
INTERSTATE 85 EXIT NUMBERS 1 THROUGH 16...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3224 8676 3249 8618 3288 8572 3283 8560
      3273 8560 3270 8570 3258 8571 3258 8579
      3250 8580 3249 8588 3245 8589 3245 8599
      3242 8602 3236 8600 3209 8671
TIME...MOT...LOC 0317Z 302DEG 35KT 3274 8561 3242 8594
          3225 8642

$$

27

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 7:00 PM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, Jun 11, 7:00 PM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
700 PM CDT MON JUN 11 2012

.UPDATE...
AVIATION DISCUSSION.

&&

.SHORT TERM...TONIGHT THROUGH THURSDAY.

THE UPPER TROF WHICH HAS BROUGHT COPIOUS AMOUNTS OF RAINFALL TO
PORTIONS OF SOUTH ALABAMA THE PAST FEW DAYS...HAS FINALLY SHIFTED
FAR ENOUGH EAST TO PUSH THE DEEPER MOISTURE INTO GEORGIA. IN ITS
WAKE...ONLY ISOLATED SHOWERS AND THUNDERSTORMS HAVE FORMED ACROSS
CENTRAL ALABAMA THIS AFTERNOON AND DRIER AND WARMER AIR MOVES IN
ALOFT. THE MAIN WEATHER PLAYER TONIGHT IS THE MCS CURRENTLY MOVING
INTO WESTERN TENNESSEE. THIS LINE OF CONVECTION WILL CONTINUE TO
TRACK SOUTHEAST AND REACH THE NORTHWEST TIP OF ALABAMA AROUND 5 PM.
THE POSSIBILITY OF SEVERE STORMS HAS ALREADY BEEN ADDED TO THE
HAZARDOUS WEATHER OUTLOOK FOR THE NORTHWEST PORTION OF CENTRAL
ALABAMA. IF THIS LINE HOLDS TOGETHER AS IT APPROACHES THE I-20
CORRIDOR...RAIN CHANCES WILL NEED RAISED FOR AREAS ALONG I-20 AND
AREAS SOUTHWARD.

TUESDAY CONTINUES TO BE A RATHER CHALLENGING DAY TO FORECAST. THE
MCS MOVING INTO ALABAMA THIS EVENING MAY HAVE A BIG IMPACT ON
WEATHER ON TUESDAY. THE MODELS ARE SHOWING A WEAK COLD FRONT
MOVING INTO NORTH ALABAMA ON LATE TUESDAY AFTERNOON...BUT NOT SURE
THIS FEATURE WILL PROVIDE ENOUGH LIFT TO PRODUCE NUMEROUS SHOWERS
AND THUNDERSTORMS. ANOTHER MCS COULD DEVELOP FARTHER SOUTH AND
AFFECT THE WEST AND SOUTHWEST...BUT LOW LEVEL FLOW AHEAD OF THE
COLD FRONT IS WESTERLY...WHICH IS NOT CONDUCIVE FOR AN UPSTREAM
MCS. MOS GUIDANCE IS CARRYING 50-60 PERCENT POPS FOR TUESDAY...AND
WILL FORECAST LIKELY RAIN CHANCES FOR ALL COUNTIES.

THE COLD FRONT WILL CONTINUE TO SINK SOUTHWARD TUESDAY NIGHT AND
WEDNESDAY AS MAIN SHORT WAVE TROF PUSHES OFF THE ATLANTIC COAST.
THIS FRONT WILL MOVE TO NEAR THE I-85 CORRIDOR...AND SMALL RAIN
CHANCES KEPT IN FOR THE EXTREME SOUTHERN COUNTIES. BY THURSDAY AN
EASTERLY WAVE WILL MOVE INTO GEORGIA AND BRING DEEPER MOISTURE
BACK INTO EAST ALABAMA...AND RAIN CHANCES WILL INCREASE SLIGHTLY
ACROSS EAST ALABAMA.

.LONG TERM...FRIDAY THROUGH MONDAY.

BY FRIDAY A COOLER LOW LEVEL EASTERLY FLOW WILL ESTABLISH ITSELF
ACROSS CENTRAL ALABAMA. THERE IS NOT MUCH FORCING FOR CONVECTION
ON FRIDAY...BUT ENOUGH MOISTURE AVAILABLE FOR SMALL RAIN CHANCES.
AN UPPER RIDGE TO THE NORTH OF ALABAMA WILL PUSH SOUTHWARD AS A
SHORT WAVE TROF MOVES ACROSS THE GREAT LAKES REGION. THIS WILL
PUSH DEEPER MOISTURE TO THE SOUTH AND WEST OF AREA ALONG WITH
RISING UPPER HEIGHTS...AND BOTH THE GFS AND ECMWF SHOW VERY LITTLE
IF ANY PRECIPITATION SATURDAY THROUGH MONDAY...AND REMOVED RAIN
CHANCES FOR THESE DAYS. A CONTINUED LOW LEVEL EASTERLY FLOW SHOULD
KEEP TEMPERATURES NEAR NORMAL.

58/ROSE

&&

.AVIATION...
00Z TAF DISCUSSION.

LINE OF SEVERE THUNDERSTORMS WILL MOVE THROUGH THE FORECAST AREA
OVER THE NEXT SEVERAL HOURS. HAVE TIMED OUT PROGRESSION AT
TCL...BHM...EET AND ANB. EXPECT AN HOUR OF SEVERE WIND GUSTS AND
REDUCED VIS...FOLLOWED BY A COUPLE HOURS OF RAIN. AHEAD OF THE
LINE...ISO TO SCT TS ARE POSSIBLE...AND MOST LIKELY TO AFFECT ANB
AND BHM. THESE STORMS COULD BE STRONG WITH GUSTY WINDS. EXPECT THE
LINE OF TS TO GRADUALLY WEAKEN THROUGH THE EVENING HOURS...AND NOT
BE AS INTENSE WHEN AFFECTING MGM AND TOI. HAVE INCLUDED A PERIOD OF
SHOWERS THERE...AS CONFIDENCE IN THUNDER IS TOO LOW AT THIS TIME.

EXPECT FOG TO DEVELOP AS THIS SYSTEM QUICKLY PUSHES SOUTHWARD
TONIGHT...WITH VIS BEGINNING TO DROP AFTER 06Z. HOW FAR VIS DROP
WILL DEPEND ON WHETHER CIGS CLEAR AND HOW MUCH RAINFALL OCCURS. BOTH
OF THOSE ARE LOOKING FAVORABLE AT THIS TIME FOR FOG AREAWIDE. HAVE
INCLUDED 3-4SM AT NORTHERN TERMINALS AND 5SM AT MGM AND TOI. FOG
WILL LIFT AFTER SUNRISE. AS A COLD FRONT CROSSES THE AREA
TOMORROW...ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ARE POSSIBLE.
DEPENDING ON FRONTAL TIMING...TS COULD BE LESS LIKELY ACROSS
NORTHERN TERMINALS.

14

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     68  86  66  89  64 /  40  60  20  10  10
ANNISTON    69  87  68  89  66 /  30  60  30  10  10
BIRMINGHAM  71  86  69  89  68 /  40  60  20  10  10
TUSCALOOSA  72  88  71  91  68 /  40  60  30  10  10
CALERA      69  86  70  90  68 /  30  60  30  20  10
AUBURN      68  89  70  89  69 /  30  60  30  30  10
MONTGOMERY  71  87  72  92  71 /  30  60  30  30  20
TROY        71  87  69  90  68 /  30  60  30  40  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 11, 7:31 PM CDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
731 PM CDT MON JUN 11 2012

ALZ011>015-017>050-130000-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
731 PM CDT MON JUN 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

A LINE OF SEVERE THUNDERSTORMS WILL MOVE SOUTHEASTWARD ACROSS
PORTIONS OF CENTRAL ALABAMA THIS EVENING. DAMAGING STRAIGHT LINE
WINDS WILL BE POSSIBLE GENERALLY ALONG AND NORTHWEST OF A LINE FROM
GADSDEN TO SYLACAUGA TO UNIONTOWN TO YORK. IN ADDITION...HEAVY
RAINFALL COULD CAUSE ISOLATED FLASH FLOODING AS THE LINE PASSES.
AHEAD OF THE MAIN LINE...ISOLATED SEVERE THUNDERSTORMS ARE ALSO
POSSIBLE...AND POSE A RISK OF DAMAGING WINDS AND LARGE HAIL. A
GRADUAL DECREASE IN STORM INTENSITY IS EXPECTED THROUGH THE EVENING
HOURS...WITH STORMS WEAKENING BY 10PM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NECESSARY
THIS EVENING FOR LOCATIONS NOTED ABOVE.

In the hours before

Special weather statement, Jun 11, 8:45 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
845 PM CDT MON JUN 11 2012

ALZ030-032-033-039-040-120230-
DALLAS AL-HALE AL-MARENGO AL-PERRY AL-SUMTER AL-
845 PM CDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SUMTER...SOUTHWESTERN
PERRY...MARENGO...SOUTHERN HALE AND WESTERN DALLAS COUNTIES UNTIL 930
PM CDT...

AT 842 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEWBERN TO JEFFERSON TO 9
MILES WEST OF KINTERBISH...AND MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  UNIONTOWN...
  LINDEN...
  JEFFERSON...
  PIN HOOK...
  FAUNSDALE...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3238 8842 3252 8782 3262 8752 3217 8729
      3217 8731 3226 8745 3226 8751 3214 8752
      3212 8762 3201 8763 3198 8774 3199 8807
      3200 8812 3206 8812 3208 8805 3214 8805
      3218 8801 3229 8803 3230 8801 3231 8843
TIME...MOT...LOC 0145Z 329DEG 28KT 3255 8752 3240 8793
          3228 8842

27
Local storm report, Jun 11, 8:46 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
846 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     3 WNW FAIRFIELD         33.49N 86.97W
06/11/2012                   JEFFERSON          AL   PUBLIC

            PUBLC REPORT OF NUMEROUS TREES DOWN AND BLOCKING ROADS IN
            PLEASANT GROVE. TIME OF EVENT ESTIMATED BY CALLER.

&&
Local storm report, Jun 11, 8:51 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
851 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 PM     TSTM WND DMG     4 S LEEDS               33.49N 86.56W
06/11/2012                   SHELBY             AL   AMATEUR RADIO

            LEEDS PD RESPONDING TO TREE DOWN ON HWY 119 AT FOREST
            DRIVE.

&&
Local storm report, Jun 11, 9:01 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
901 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     TSTM WND GST     IRONDALE                33.54N 86.71W
06/11/2012  M60 MPH          JEFFERSON          AL   AMATEUR RADIO

            MEASURED WIND GUSTS OF 60 TO 70 MPH RECORDED OVER A 5
            MINUTE PERIOD AT TV STATION ON OLD LEEDS ROAD IN
            IRONDALE.

&&
Local storm report, Jun 11, 9:23 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
923 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     TSTM WND DMG     SHELBY COUNTY AIRPORT   33.18N 86.78W
06/11/2012                   SHELBY             AL   EMERGENCY MNGR

            SEVERAL PLANES DAMAGED ALONG WITH ONE OR TWO HANGERS.

&&
Local storm report, Jun 11, 9:28 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
928 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     TSTM WND DMG     1 ESE WOODSTOCK JUNCTIO 33.21N 87.15W
06/11/2012                   BIBB               AL   EMERGENCY MNGR

            NUMEROUS TREES DOWN ACROSS THE COUNTY WITH SOME ROADS
            BLOCKED.

&&

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:17 PM CDTSevere Thunderstorm WarningBMXShelby, Talladega43 min
Jun 11, 7:26 PM CDTSevere Thunderstorm WarningBMXJefferson, Walker64 min
Jun 11, 7:30 PM CDTSevere Thunderstorm WarningBMXGreene, Hale, Pickens, Sumter, Tuscaloosa45 min
Jun 11, 7:51 PM CDTSevere Thunderstorm WarningBMXBlount, Walker39 min
Jun 11, 7:56 PM CDTSpecial Weather StatementBMXShelby49 min
Jun 11, 7:59 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Hale, Jefferson, Perry, Shelby and 1 more46 min
Jun 11, 8:03 PM CDTSevere Thunderstorm WarningBMXGreene, Hale, Sumter42 min
Jun 11, 8:06 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson, St. Clair, Shelby54 min
Jun 11, 8:18 PM CDTFlash Flood WarningBMXShelby, Talladega3 hr
Jun 11, 8:45 PM CDTSpecial Weather StatementBMXMarengo45 min
Jun 11, 8:53 PM CDTSevere Thunderstorm WarningBMXClay, Coosa, St. Clair, Shelby, Talladega52 min
Jun 11, 8:54 PM CDTSevere Thunderstorm WarningBMXAutauga, Chilton, Coosa, Dallas, Perry51 min
Jun 11, 10:13 PM CDTSpecial Weather StatementBMXBullock, Lee, Macon, Montgomery47 min
Jun 11, 10:54 PM CDTSpecial Weather StatementBMXBarbour, Bullock, Lee, Pike, Russell66 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.